ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2005 , Volume 5 , Issue 4

Select all articles

Export/Reference:

Upper semicontinuity of the attractor for a second order lattice dynamical system
Ahmed Y. Abdallah
2005, 5(4): 899-916 doi: 10.3934/dcdsb.2005.5.899 +[Abstract](984) +[PDF](278.1KB)
Rate distributions and survival of the fittest: a formulation on the space of measures
Azmy S. Ackleh, Ben G. Fitzpatrick and Horst R. Thieme
2005, 5(4): 917-928 doi: 10.3934/dcdsb.2005.5.917 +[Abstract](845) +[PDF](225.6KB)
Geometric optimal control of elliptic Keplerian orbits
B. Bonnard, J.-B. Caillau and E. Trélat
2005, 5(4): 929-956 doi: 10.3934/dcdsb.2005.5.929 +[Abstract](1038) +[PDF](1194.2KB)
Nonisotropic 3-level quantum systems: complete solutions for minimum time and minimum energy
Ugo Boscain, Thomas Chambrion and Grégoire Charlot
2005, 5(4): 957-990 doi: 10.3934/dcdsb.2005.5.957 +[Abstract](1006) +[PDF](674.5KB)
Local chaotic behaviour in the Fermi-Pasta-Ulam system
Antonio Giorgilli, Simone Paleari and Tiziano Penati
2005, 5(4): 991-1004 doi: 10.3934/dcdsb.2005.5.991 +[Abstract](1060) +[PDF](894.9KB)
Existence of non-trivial nonnegative periodic solutions for a class of degenerate parabolic equations with nonlocal terms
Rui Huang, Yifu Wang and Yuanyuan Ke
2005, 5(4): 1005-1014 doi: 10.3934/dcdsb.2005.5.1005 +[Abstract](1051) +[PDF](214.3KB)
Comparison and convergence to equilibrium in a nonlocal delayed reaction-diffusion model on an infinite domain
Michele V. Bartuccelli, S.A. Gourley and Y. Kyrychko
2005, 5(4): 1015-1026 doi: 10.3934/dcdsb.2005.5.1015 +[Abstract](996) +[PDF](218.0KB)
Kinks in stripe forming systems under traveling wave forcing
S. Rüdiger, J. Casademunt and L. Kramer
2005, 5(4): 1027-1042 doi: 10.3934/dcdsb.2005.5.1027 +[Abstract](1113) +[PDF](309.3KB)
Asymptotic speed of spread and traveling waves for a nonlocal epidemic model
Dashun Xu and Xiao-Qiang Zhao
2005, 5(4): 1043-1056 doi: 10.3934/dcdsb.2005.5.1043 +[Abstract](1084) +[PDF](451.5KB)
A Markov modulated continuous-time capture-recapture population estimation model
Lakhdar Aggoun and Lakdere Benkherouf
2005, 5(4): 1057-1075 doi: 10.3934/dcdsb.2005.5.1057 +[Abstract](1085) +[PDF](287.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]